# SDR ASAA2024102453427

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N247AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36364
- Aircraft time: 29,869 hours, 9,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND FOUND FWD ESCAPE SLIDE R/H EMERGENCY LIGHT INOP. GROUNDED - YES. FOUND EMERGENCY BATTERY PACK M2816 FAULTY. REMOVED AND REPLACED EMERGENCY BATTERY PACK (M2816) WITH A SERVICEABLE UNIT PER AMM 33-51-06. OPS CHECK GOOD.
